# SDR SWAA2025091511583

- Difficulty date: September 5, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N8518R
- Make and model: Boeing 737-8H4
- Aircraft serial: 63593
- Aircraft time: 28,926 hours, 14,497 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR AFT GIRT BAR FITTING NEEDS SECURED.   SECURED L2 AFT GIRT BAR FITTING IAW  AMM 25-66-02-201, AND 20-50-11-910-801.
